# SDR REXA2024103101332

- Difficulty date: December 10, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES AT THE INTERCOSTAL AND 2 CLEATS AT LEVEL OF FS 333.00 AND STR 20R.      REMOVED DAMAGED INTERCOSTAL AND CLEATS (2 E/A) LOCATED BETWEEN FS 319 TO FS 349 AND STR 20R IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE INTERCOSTAL ( PN SH670-32004-1) AND CLEATS (P/N SH670-32014-2S AND SH670-32014-1) (2E/A) FS 319 TO FS 349 AND STR 20R IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
